Sign in to follow this  
Followers 0

Too Much Bp?!

1 post in this topic

Posted · Report post

I started epiduo a few weeks ago and my face gets itchy right after I put it on - but nothing I can't handle. My main concern is that I have been breaking out in places I don't normally break out. Should I assume that's just expected? I'm going to stick with the treatment because I might as well. I use it every night but in the morning after I wash my face I mix some bp in with my daily moisturizer. Is that too much considering epiduo has the bp in there? Could that be causing the itching and the breakouts?! Thanks!

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0